MAUDE Adverse Event Report: ARTHREX, INC. AVL PRIMARY REAMER, MODULAR, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL PRIMARY REAMER, MODULAR, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL PRIMARY REAMER, MODULAR, MEDIUM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/10/2024, it was reported by a sales representative via (b)(4) that an ar-9229ag reamer was worn.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9229ag serial/batch number (b)(6) was received for investigation.Visual evaluation found that the cutting blades are dull.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
AVL PRIMARY REAMER, MODULAR, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19479434
Report Number1220246-2024-05113
Device Sequence Number15200830
Product Code LXH
UDI-Device Identifier00888867350441
UDI-Public00888867350441
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL PRIMARY REAMER, MODULAR, MEDIUM
Device Catalogue NumberAR-9229AG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown